# SDR AALA202408073588

- Difficulty date: August 7, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N464AA
- Make and model: Airbus A321-253NX
- Aircraft serial: 11127
- Aircraft time: 7,045 hours, 1,939 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT EMERGENCY EXIT DOOR ASSIST RESERVOIR PRESSURE IS LOW. RECHARGED LEFT EMERGENCY EXIT DOOR LH835 DAMPER RESERVOIR PER AMM 52-22-00-614-002.
